mental-health-icon

Trouble to be at one plce

Hi i have trouble concentrate in tv cell phone news paper etc. If i continue watch movie then i lost in the movie and i feel like. Im fainting and i got anxious restless hand shakes. If i go outof my House i feel everything tunnel vision kinda i feel i will faint. I feel like where to go what to do all the time. It happening since i stopped smoking weed. I m scared to go those places where i got panic attack I got bad habit to read about drugs and withdrawal and i think about that only 24 hrs and cry
views-icons 37 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Ms. Hema Sampath
Clinical Psychologist 11 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹750 for 24 hrs

Please immediately a Counsellor in your city as withdrawal sypmtoms are pretty complicated and to be handled properly with expert guidance. I know you may be able to discuss this with your family that is why take an external help.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Antara Gupta
Neuropsychiatrist 13 yrs exp Aligarh

Free 3 day follow up

Chat Now

₹600 for 24 hrs

Hey.. weed does not cause long withdrwawal. So wait for it to subside. Consult a psychiatrist who can guide you further and help u with some medicines for anxiety and depression.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Lakshmi T Rajan
Counselling Psychologist 14 yrs exp Chennai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Dear friend, The conditions that you have explained reveal that you are having withdrawal symptoms and also you are thinking too much about it. You need help right away. Consult a psychotherapist soon. Visit www.mastermindfoundation.com Wishes.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal
General Physician 2 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well I think it's nothing but withdrawal symptoms...i suggest you to meet a physician or a psychiatrist ...you need little bit of help to come out of that..it's probably because of your addiction to the thing you smoke....so definitely you need help soon...thank you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO